Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I have been on necon 1/35 birth control for 2 months now. The first month went by and everything was as it should be. But this second month I have gotten hit by symptom after symptom. I urinate a gazillion times a day (20+), I am nauseous all day long but mainly in the mornings and nights, my nipples are extremely sensitive along with the rest of the boob, I am extremely tired and extremely emotional over the littlest things and there has been spotting two different times this week alone with slight aches in my lower back/pelvic area. I am curious to if this is birth control side effects or possible pregnancy. I took a pregnancy test today and it came back negative. I have missed 3 pills at the start of my second pack due to the holiday and 3 pills this past week since I was having all these symptoms. Someone please help me understand!!

Loading...

User avatar
Health Guru
9804 posts
Hi shygrl89. Sorry your having so many problems I have done some research on necon 1/35 and a lot of the symptoms you said are listed as side effects plus a lot more and I have also read quite a few reviews from other users and a lot of them are saying the same and going back to there doctor to see if they can change to a different one, a lot of the symptoms your experiencing are also pregnancy symptoms too so makes it difficult to say.
When you took your pregnancy test did you take it with your first pee you took on waking up?
I hope this is some help to you :-)
Reply

Loading...

Yeah all the stuff I read said the same thing just wanted to make sure I wasn't going insane. I did take it with my first pee. Thank you so much for responding so quickly.
Reply

Loading...

User avatar
Health Guru
9804 posts
Your welcome. Quite a lot of the reviews I read say there going to see if they can go back on yaz birth control as they said they had no problems when they was on it before. I hope you can get this sorted out soon :-)
Reply

Loading...